# SDR A6WA202206088226

- Difficulty date: June 8, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 39,479 hours, 38,196 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R53004851
- Part serial: NA
- Condition: Corroded
- Location: Rh Fs439 - Fs449
- Part time: 39,479 hours, 38,196 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 439.00 - FS 449.85 RH SIDE SEAT TRACK CORRODED/GOUGED (MARKED) *****AIRCRAFT REMOVED FROM SERVICE ***** REMOVED AND REPLACED NEW FABRICATED PASSENGER CABIN RH SIDE SEAT TRACK P/N: 601R-53-00-485-1 PO#: T58347 BETWEEN FS 439.00 AND FS 449.85 IAW REO 601R-53-00-485 REV -D DATED 201
